Alert archive / Texas / Small Craft Advisory for Windses in 2011

Small Craft Advisory for Winds 21, NWS Brownsville, TX

March 12, 2011

NWS Brownsville, TX issued this small craft advisory for winds at Mar 12, 2011, 9:36 PM CST. It took effect at Mar 13, 2011, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2011, 9:36 PM CST (03:36 UTC)
In effect from
Mar 13, 2011, 10:00 AM CDT
Expired
Mar 13, 2011, 8:00 PM CDT
In force
10 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WHUS74 KBRO 130336
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
936 PM CST SAT MAR 12 2011

...UNSETTLED MARINE CONDITIONS TO PREVAIL TONIGHT AND SUNDAY...

.A TIGHT PRESSURE GRADIENT WILL CONTINUE TO PERSIST ACROSS THE
LOWER TEXAS COASTAL WATERS AND COMBINE WITH A STRENGTHENING LOW
LEVEL JET OVERNIGHT TO PRODUCE MODERATE AND GUSTY WINDS AND
ELEVATED SEAS.

GMZ130-132-135-131000-
/O.NEW.KBRO.SI.Y.0021.110313T1700Z-110314T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
936 PM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TO 7 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TO 7 PM
CDT SUNDAY. 


* WINDS: THE SOUTHEAST BAY WINDS WILL INCREASE INTO THE 20 TO 25
  KNOT RANGE BY MIDDAY TOMORROW ACROSS THE LAGUNA MADRE AND WILL
  PERSIST INTO THE EARLY EVENING HOURS. THESE STRONG SOUTHEAST
  WINDS WILL GENERATE ROUGH BAY CONDITIONS MAINLY DURING THE LATE
  MORNING AND AFTERNOON HOURS TOMORROW. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-131000-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-110313T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
936 PM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS AND SEAS UP TO 7 FEET WILL BE POSSIBLE ACROSS THE 
  OFFSHORE GULF OF MEXICO WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-131000-
/O.CON.KBRO.SC.Y.0022.000000T0000Z-110313T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
936 PM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 WITH LOCALLY HIGHER 
  GUSTS WILL PERSIST TONIGHT INTO SUNDAY MORNING. ELEVATED SEAS 
  AS HIGH AS 6 FEET WILL BE POSSIBLE ACROSS THE NEARSHORE GULF 
  OF MEXICO WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
579 
WHUS74 KBRO 130836
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
336 AM CDT SUN MAR 13 2011

...SMALL CRAFT ADVISORIES IN EFFECT FOR THE LOWER TEXAS COAST...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT
WITH LOW PRESSURE OVER NORTHERN MEXICO AND THE TEXAS BIG BEND TO
PRODUCE STRONG WINDS FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH
TEXAS TODAY.

GMZ130-132-135-131645-
/O.EXT.KBRO.SI.Y.0021.110313T1500Z-110314T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
336 AM CDT SUN MAR 13 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 10 AM THIS
MORNING TO 8 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 10 AM
THIS MORNING TO 8 PM CDT THIS EVENING FOR THE LAGUNA MADRE. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL DEVELOP DURING THE
  LATE MORNING HOURS...AND PERSIST THROUGH THE EARLY EVENING HOURS.
 
* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED DUE TO THE STRONG
  WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-131500-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-110313T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
336 AM CDT SUN MAR 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20
TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS OF AROUND 20 KNOTS WILL DIMINISH SLIGHTLY
  TO BETWEEN 15 AND 20 KNOTS BEGINNING AROUND THE MID-MORNING HOURS
  OF TODAY.

* WAVES: SEAS OF 4 TO 6 FEET ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-131500-
/O.CON.KBRO.SC.Y.0022.000000T0000Z-110313T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
336 AM CDT SUN MAR 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 20 NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS OF AROUND 20 KNOTS WILL DIMINISH SLIGHTLY
  TO BETWEEN 15 AND 20 KNOTS BEGINNING AROUND THE MID-MORNING HOURS
  OF TODAY.

* WAVES: SEAS OF 5 TO 6 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
981 
WHUS74 KBRO 131606
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1106 AM CDT SUN MAR 13 2011

...SMALL CRAFT ADVISORIES REMAIN POSTED ALONG THE LOWER TEXAS
COAST...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT
WITH LOW PRESSURE OVER NORTHERN MEXICO AND THE TEXAS BIG BEND TO
PRODUCE STRONG WINDS FOR THE ADJACENT COASTAL WATERS OF DEEP
SOUTH TEXAS TODAY.

GMZ130-132-135-140100-
/O.CON.KBRO.SI.Y.0021.000000T0000Z-110314T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1106 AM CDT SUN MAR 13 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL PERSIST THROUGH
  THE EARLY EVENING HOURS.

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED DUE TO THE 
  STRONG WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory for winds went out at Mar 12, 9:08 PM CST, 28 minutes earlier.

Area forecast discussion, Mar 12, 9:08 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
908 PM CST SAT MAR 12 2011

.UPDATE...THE SURFACE LOW PRESSURE SYSTEM DEVELOPING OVER NORTH
TX AND OK WILL MAINTAIN FAIRLY STATUS QUO CONDITIONS IN THE SHORT
TERM. THE STEADY SE LOW LEVEL FLOW PATTERN WILL PERSIST THROUGH
SUNDAY NIGHT WHICH WILL CONTINUE TO ADVECT IN WARM AND MOISTER
GULF AIR OVER THE REGION. THIS WILL RESULT IN MORE ABUNDANT CLD
COVER AND RISING HUMIDITY VALUES ESPECIALLY DURING THE LATE NIGHT
AND EARLY MORNING HOURS. THE FAIRLY STRONG PGF WILL LIKELY RESULT
IN BETTER MIXING DURING THE AFTERNOON HOURS GENERATING A MIXTURE
OF LOW CLDS AND SUNSHINE. BELIEVE THAT THE CURRENT MAV SHORT RANGE
GUIDANCE HAS A BETTER HANDLE ON THE OVERALL TEMP TRENDS VERSUS THE
MET GUIDANCE WHICH LOWERS TEMPS QUITE A BIT ON MON. AGREE WITH THE
CURRENT WARM BIAS INDICATED IN THE SHORT TERM FORECAST WORDING. NO
MAJOR CHANGES NEEDED TO THE ONGOING FORECAST.

&&

.AVIATION...
THE 00Z BRO SOUNDING THIS EVENING SHOWS MORE MOISTURE EVIDENT AT
THE LOW LEVEL CLOSE TO THE USUAL TRAPPING NIGHTTIME INVERSION.
THIS SHOULD SET THE STAGE FOR SOME NIGHTTIME AND EARLY MORNING LOW
SC FOR THE LOWER RGV AIRPORTS. BOTH THE NAM AND GFS ARE POINTING
TO THIS DEVELOPMENT LATER TONIGHT AND WILL LEAVE THIS WORDING IN
THE CURRENT TAF SET. THE PGF WILL BE STRONG ONCE AGAIN TOMORROW
BUT NOT AS STRONG AS IT WAS TODAY. SO EXPECT SLIGHTLY WEAKER SE
SURFACE WINDS AFTER SUNRISE TOMORROW. THE INCREASED LOW LEVEL
MIXING AND DAYTIME HEATING WILL ALLOW VFR CEILINGS TO RETURN ONCE
AGAIN LATE IN THE UPCOMING TAF PERIOD.

&&

.MARINE...TONIGHT THROUGH 6 AM MONDAY...THE CURRENT REPORTS FROM
BUOY020 INDICATE THAT THE GULF CONDITIONS REMAIN VERY CLOSE TO SCA
LEVELS. MEANWHILE SURFACE OBS FROM ACROSS THE LAGUNA MADRE SHOW THAT
CONDITIONS HAVE CALMED DOWN BELOW SCA LEVELS HERE. SO WILL ALLOW THE
SCA TO END ACROSS THE BAY WATERS AND WILL ALLOW THE SCA TO CONTINUE
FOR THE GULF WATERS. WILL GO AHEAD AND POST A NEW SCA FOR THE BAY
WATERS FOR TOMORROW AS THE PGF WILL LIKELY STRENGTHEN ENOUGH TO
GENERATE ROUGH BAY CONDITIONS ONCE AGAIN DURING THE LATE MORNING AND
AFTERNOON HOURS TOMORROW. OVERALL WORDING OF THE CURRENT CWF LOOKS
ON TRACK WITH NO MAJOR ADJUSTMENTS NEEDED.

MONDAY THROUGH THURSDAY...GENERALLY MODERATE SOUTHEAST FLOW
COUNTIES FOR THE EXTENDED ACROSS THE COASTAL ZONES AS HIGH
PRESSURE REMAINS DOMINANT IN THE GULF. A WEAK COLD FRONT WILL MAKE
A HALF-HEARTED ATTEMPT TO DRIVE INTO SOUTH TEXAS...BUT UPPER
DYNAMICS WILL KEEP NOT GIVE THE FRONT ANY HELPING PUSH SOUTH. THUS
WINDS WILL ONLY BRIEFLY TURN MORE TO THE EAST MONDAY NIGHT BEFORE
RETURNING TO THE SOUTHEAST TUESDAY MORNING. WINDS WILL REMAIN 15
KNOTS OR LESS THROUGH THE FORECAST PERIOD...WITH NO ADVISORIES
EXPECTED. MODEST WINDS WILL INCUR SEAS GENERALLY 3 TO 4
FEET...WITH A FEW PEAKS AT 5 FEET WELL OFFSHORE LATER IN THE WEEK.

&&

.PREV DISCUSSION... /ISSUED 214 PM CST SAT MAR 12 2011/

SHORT TERM /TODAY THROUGH 6 AM MONDAY/...
MAIN CONCERNS DURING THE SHORT TERM PERIOD WILL BE THE ONGOING
BREEZY CONDITIONS EXPECTED TO SPILL INTO THIS EVENING AND AGAIN
REINVIGORATE TOMORROW DURING THE DAY. THE OTHER WOULD BE TWD THE END
OF THE PERIOD MON MRNG WHEN RAIN CHCS BEGIN TO INCREASE ACROSS
PORTIONS OF THE CWA. THE PATTERN WILL CONTINUE TO REMAIN VIRTUALLY
THE SAME THRU THE NEXT 24 HRS...AS HIGH PRESSURE MAINTAINS CONTROL
ACROSS THE GULF WHILE LOWER PRESSURE SLIDES ACROSS WEST TX AND INTO
NORTHERN MEXICO. MOIST ONSHORE FLOW WILL PREVAIL ACROSS THE CWA
ALLOWING FOR OUR WARM PERIOD TO PERSIST. INCREASING LLVL MOISTURE
OVRNGT WILL LEAD TO SOME LOW CLOUDINESS DEVELOPING TONIGHT AND
PERSISTING INTO TOMORROW. SFC WIND SPEEDS WILL CONTINUE TO REMAIN
BREEZY THIS EVENING BEFORE DIMINISHING. SUNDAY WILL BEGIN WITH
MOSTLY CLOUDY TO OVERCAST BUT ANTICIPATE THINNING WITH TIME AS
MIXING COMMENCES. STRONG LLVL JET OVERHEAD IN THE MRNG WILL HELP TO
PROMOTE ANOTHER BREEZY TO WINDY DAY ACROSS PORTIONS OF THE
AREA...ESPECIALLY ACROSS EASTERN ZNS. PEEKS OF SUNSHINE SUNDAY SHUD
BE ENUF TO BOOST DAYTIME TEMPS BACK TO ABOVE NORMAL. S/W TROF
WORKING THRU THE MID LVL FLOW LATE IN THE PERIOD WILL AID IN A
TRANSITION TO A BETTER CHC FOR SHOWERS OR TSTMS EARLY MON.  /57/

LONG TERM /MONDAY THROUGH SATURDAY/...
A SHORTWAVE TROUGH MAY IMPACT DEEP SOUTH TEXAS EARLY IN THE WEEK AS
IT MOVES SOUTHEAST FROM THE CENTRAL PLAINS.  AS THIS OCCURS...IT
WILL LIKELY PUSH A COLD FRONT SOUTH ACROSS TEXAS MONDAY...POSSIBLY
REACHING THE FORECAST AREA MONDAY EVENING/NIGHT.  EVEN THOUGH THE
SOLUTIONS PROVIDED BY OUR VARIOUS COMPUTER MODELS ARE FAIRLY
SIMILAR...DISCREPANCIES EXIST WITH REGARD TO THE STRENGTH OF THE
SHORTWAVE TROUGH AND WHETHER OR NOT IT COULD PROVIDE ENOUGH MOMENTUM
TO PUSH THE FRONT SOUTH OF THE RIO GRANDE.  GIVEN THE TIME OF YEAR
AND THE AMPLITUDE/LOCATION OF THE TROUGH...I DO NOT BELIEVE WE WILL
SEE /FOR MOST OF OUR AREA AT LEAST/ THE SHIFT TO NORTHERLY WINDS
BEHIND THE FRONT.

REGARDLESS...THIS FEATURE WILL LIKELY BRING THE BEST SHOT OF SEEING
CONVECTION THROUGH NEXT WEEKEND.  SLIGHTLY DEEPER BOUNDARY LAYER
MOISTURE SHOULD EXIST BETWEEN THE MOUNTAINS OF NORTHERN MEXICO AND
THE RIO GRADE RIVER...WHICH SHOULD RESULT IN THE GREATEST ODDS OF
SEEING PRECIPITATION OVER OUR WESTERN COUNTIES.  THUNDERSTORMS ALSO
CANNOT BE DISCOUNTED...AS MID-LEVEL TEMPERATURES COOL AND THE
CAPPING INVERSION ERODES.  LOW-LEVEL MOISTURE WILL ALSO LIKELY POOL
ALONG THE FRONT ITSELF...LEADING TO ADDITIONAL CONVECTIVE
POSSIBILITIES ALONG THE FRONT.

I WAS TEMPTED TO INCREASE SHOWER AND THUNDERSTORM PROBABILITIES
/ESPECIALLY/ OVER MY EASTERN COUNTIES...BUT DECIDED AGAINST IT DUE
TO UNCERTAINTIES SURROUNDING THE LOCATION OF THE FRONT.  I WOULD NOT
BE SURPRISED TO SEE PROBABILITIES INCREASED AND SCATTERED CONVECTION
EAST OF THE US-281 CORRIDOR.

SURFACE HIGH PRESSURE IS EXPECTED TO MOVE INTO THE LOWER MISSISSIPPI
VALLEY TUESDAY IN WAKE OF THE UPPER TROUGH.  THE HIGH SHOULD QUICKLY
MOVE EAST TOWARD THE MIDDLE GULF THOUGH...AS THE UPPER-LEVEL FLOW
BECOMES NEARLY ZONAL.  WEAK PERTURBATIONS EMBEDDED IN THIS
QUICK-MOVING FLOW MAY ALLOW A FEW SHOWERS OR STORMS TO DEVELOP...
ESPECIALLY IN THE SLIGHTLY DEEPER LOW-LEVEL MOISTURE REMAINING OVER
MY WESTERN TIER OF COUNTIES.  I FEEL THE CONVECTIVE COVERAGE WILL BE
SO LIMITED...THAT I REMOVED ANY MENTION OF PRECIPITATION FROM THE
FORECAST THROUGH THE END OF THE WEEK.

UPPER-LEVEL RIDGING WILL LIKELY REBUILD OVER THE FORECAST AREA IN
THE THURSDAY THROUGH SATURDAY TIME FRAME...AS AN UPPER LEVEL TROUGH
STRENGTHENS OVER THE EASTERN PACIFIC OCEAN.  DISCREPANCIES EXIST IN
THE MEDIUM-RANGE MODELS WITH REGARD TO THE STRENGTH AND TIMING OF
THE TRANSITION FROM A ZONAL TO MORE AMPLITUDINAL UPPER-LEVEL
PATTERN.  EVEN SO...GIVEN THE RELATIVELY LOW SOIL MOISTURE CONTENT
AND POSSIBLE STRENGTH OF THE RIDGE...I WOULD NOT BE SHOCKED TO SEE
HIGHS IN THE LOWER 90S OVER MY WESTERN AREAS.  BASED ON THIS...I
HAVE NUDGED HIGHS UP A BIT IN THE FRIDAY/SATURDAY TIME FRAME.  /53/

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT SUNDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

60/64
Hazardous weather outlook, Mar 12, 2:33 PM CST, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
233 PM CST SAT MAR 12 2011

TXZ248>250-252>255-131200-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-
233 PM CST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-131200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
233 PM CST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE LAGUNA
MADRE AND NEARSHORE GULF OF MEXICO WATERS THROUGH THIS EVENING.
WINDS ACROSS THE BAY WILL DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE NEARSHORE
AND OFFSHORE GULF OF MEXICO WATERS THROUGH MID MORNING ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ251-256-257-131200-
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
233 PM CST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A MODERATE RISK FOR RIP CURRENTS WILL BE POSSIBLE ON SUNDAY AT THE
LOCAL BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisory for Windses in Texas, 2011Every small craft advisory for winds in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.